# SDR CA020611006

- Difficulty date: June 3, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Make and model: Cessna 337G
- Aircraft time: 4,700 hours
- Engine: Cont IO360G
- Propeller: Mcauly D2AF34C306
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Bevel Gear
- Part number: 632617
- Condition: Failed
- Location: Starter Adapter
- Component: Starter Adapter, Cont, 646220A38
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) - VACUUM PUMP DRIVE NOT TURNING.- INSPECTION REVEALS NO TEETH ON DRIVE BEVEL GEAR.- METAL CONTAMINANTS CONTAINED INSIDE STARTER ADAPTER.- TCM SB 01-5 ADDRESSES PROBLEM.- TCM WARRANTS FULL REPLACEMENT.
